# SDR USAA2009061591471

- Difficulty date: June 13, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 31,023 hours, 16,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1753
- Condition: No Test
- Location: Cabin
- Part time: 27,488 hours, 14,518 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2186 - DCA-LGA - EMERGENCY LIGHTS - AFT EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL).  ALSO REPLACED SEAT HARNESS 7260VC2 (801WL) ON SEAT 18L.  OPERATIONAL CHECK WAS GOOD.
